# SDR TWAA0101019

- Difficulty date: January 4, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- Aircraft time: 42,306 hours, 21,213 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, LONGERON 2R WAS CRACKED AT STA 1209.  REPAIRED CRACKED LONGERON 2R AT STA 1209 PER SRM 53-02, FIG 18.
